# SDR MASA2014083002354

- Difficulty date: August 30, 2014
- Submitted: August 30, 2014
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 28,117 hours, 22,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13F FLOOR LEVEL EMERGENCY EXIT LT HAS ONE BULB INOPERATIVE.
